# SDR GLBA2002089

- Difficulty date: June 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 12,891 hours, 17,274 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Part serial: 4464
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND ENVIRO FAIL ILLUMINATED IN FLIGHT, WEATHER RADAR INOP IN FLIGHT.  COULD NOT DUPLICATE LEFT HAND ENVIRO BLEED FAIL.  REMOVED AND REPLACED RIGHT HAND WEATHER RADAR.
